Citation:
G. P. Panasenko, “Averaged systems of equations of the theory of elasticity in a medium with weakly compressible inclusions”, Mat. Zametki, 51:1 (1992), 126–133; Math. Notes, 51:1 (1992), 81–86
\Bibitem{Pan92}
\by G.~P.~Panasenko
\paper Averaged systems of equations of the theory of elasticity in a medium with weakly compressible inclusions
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 126--133
\mathnet{http://mi.mathnet.ru/mzm4460}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1165288}
\zmath{https://zbmath.org/?q=an:0753.73017}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 81--86
\crossref{https://doi.org/10.1007/BF01229440}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1992JW31000015}